I have been using dilaudid (inj.) for 2 months. Up to 6 mg per day. I am now tapering, but only have enoug to do 1 mg for the next 3 days or so....could cut it to 0.5 mg. How much withdrawal should I figure I'll face? I have tramadol and clonazepam to help. Is there anything else that will help? I'm done. The problem with dilaudid, like all drugs, is that I just don't get high from 1 mg anymore, and I don't want to take more than that at a time. In addition,the supply is cut off. I guess this is what they call diminishing returns. Please respond. I'm a little anxious about wht's to come.
Thank you to any who post
you will have some withdrawal and if it's mainlining it could be worse. You could taper down to 1 mg. but any less would be a waste of time. The clonipin and Tramadol will help but make sure not to take them for more than a few days, especially the ultram. all the best
Thanks Mr. Lucky! Using subq. took another look and actually have about 6 mg or so. the most anxious time is when i first get up. took 1 mg this morning & that's it for the day. Clomazepam and tramadol defnitely helping. I'm saving the next 6 mg. to gradually taper down, 1 mg at a time. Hopefully, I willl get through the third day on this regime, then it should get better. Also have phenergan and compazine in case I become nauseated. You think I will do ok, and after the third day, after taking 6 mg per day for two months, do you think the worst willl be over?
yes, I think you will be okay after 3 days off off all dilaudid and opiates. Be very carefull with ultram and only take it when you are done with dilaudid for 2-3 days. It's not a good high or even a real opiate but it is habituating in a strange way. You should get to no more dilaudid ASAP all the best
MY MOTHER WAS ON THEM WHEN SHE WENT THROUGH HER CANCER TREATMENT THEY GAVE HER 2X 4MG A DAY SO SHE WAS TAKING 8MG A DAY. SHE TOOK THEM 3 MONTHS TOTAL AND SHE HARD A LITTLE BIT HARD TIME BUT NOT AWFUL. SHE WAS ON XANNAX AND THAT HELPED A LOT SO I THINK YOU WILL BE OK WITH MAYBE A LITTLE DISCOMFORT
You have been doing 6mg per day for 60+ days? And you want to know if a 1mg dose for a few days will constitute a taper? No. And Lucky picked up on a VERY important part of your plan........dilaudid (hydromorphone) is short acting and isnt a good choice for a taper....and even a daily dose of 1mg will maintain the addiction for awhile....You will run out of dilaudid before you run out of withdrawals.........
Were u previously addicted to sumpin?
sounds as if u have been in this addiction game before//i picked it up from ur post..and may be wrong..so correct me if this is just ur first fight with narcotics
i am guessing it is not/and this is not ur first wd/battle from narcs..as a rule that dose of dilaudid can be quit ct as u only used it 2 mths with little physical wd..2 mths is not a long time for a pain patient post op etc...for an addict the mental posrtion comes into play...and the poster above who spoke of her mom...probably did not have this component...she was possibly a bit physically dependent...but that is the easy part...tho u still seem afraid of it???
for most of the population putting down that dose would be sumpin they wouldnt even really notice/cos they wouldnt know to even be worried cos they were not an addict in the past..a person who worries about stopping a piain med after 60 days of use...is usually aware of their addiction..and know they may be in deep doo doo and go back into the spiral of addiction again..and it is a scary thought for sure!
what r u afraid of? dilaudid sounds like a big bad narcotic cos iv users love it..it is not absorbed well orally and makes it comparable to hydro or oxy as far as oral intake,,,if u have been snorting or shooting..it may be a bit tougher for u cos it is absorbed well via shooting especially and is often an IV drug user's doc...not orally tho as a rule...snorting also gets it into the bloodstream fast via the quick onset of the high..absorbes thru mucus membranes...anal use of drugs like this is also done as the anal canal/rectum is very vascular so the drug is absorbed quickly like snorting..amazing where people will put dope for the high!
alot depends on ur outcome and wds...if u r a prior addict it may have been enuf to wet ur habit and get u mentally craving like a baboon..if u have never had a drug problem nor alcohol problem then this should not be a buncha sweat
If u have been an addict or alcoholic..i would return to my meetings pronto...if u have been attending aftercare all of this time then double it..u r in a tough place for an addict/u gotta make a plan...if u r not an addict then give it a bit of time/u may feel nuttin at all
u are right on. Was addicted to fioricet, and this seems more mental discomfort to me, than physical. I quit fioricet ct and seized, but I was doing waaayyyy more if you were to compare the two. This was back in 94. I'm thinking...ok here we go again, and I am scared ********. I feel stupid and panicky. Like, what in God's name was i thinking???
I am more worried that this time there would be no return, and I just won't do that to myself or my daughter, so I'm stopping, period. I have read that I will not seize on this dose of dilaudid for this length of time. Do you know if this is correct?
Fiorcet is butalbital and that is a barbiturate....... some fiorcet also contains codeine similar to tylenol 1/2/3/4....... it is the barbiturate part that also carries a risk of seizure..... the opiates will not cause a seizure without a pre-existing condition. Be careful of the anxiety and expectations.....it could also be easier than the last time! And best of luck to you...
Beg to differ on that last one. Most opiates don't have siezures as a side effect, true. However, a metabolite of demerol can cause them. For me that meant that on the fourth day of 200mg suppositories, 6x day I would have a grand mal seizure. Happened three times before the pattern was clear. The last time was ten seconds after I'd parked at my kid's pre-school- the lot full of children. Just terrifying. I was then in the hospital for 11 days detoxing, and just celebrated three years clean and sober.
I am an X IV dilaudid user. I used 100 mg a day (12mg at a time). there is no sweeter rush or feeling in this world then IV dilaudid. And there is no worse withdrawl that Dilaudid withdrawl (accept maybe methadone). You are going to suffer...alot.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.